# SDR N6WA2015010301

- Difficulty date: January 3, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 25,727 hours, 17,436 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Anti-Ice Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MG IN FLIGHT IN ICING CONDITIONS.  PERFORMED VISUAL INSPECTION OF LT WING LE.  FOUND CONNECTOR NOT SECURED.  SECURED CONNECTOR.  OPERATIONS CHECKED GOOD THIS TIME.
